# SDR AALA202504250052

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,261 hours, 19,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GIRT BAR RETENSION BRACKET AT DOOR R1 DOES NOT SECURE GIRT BAR. ADJUSTED GIRT BAR RETENTION BRACKET AT R1 DOOR. OPERTIONAL CHECKS GOOD.
